Posted by Kerry Gibbons on October 09, 2004 at 19:37:25:
In Reply to: MSM and other RX posted by Elie on October 09, 2004 at 19:33:06:
Since none of those three are blood thinners, MSM should not interact with them. However, you may find that you need less of them after being on MSM for a while because your body will start working better, so please work closely with your doctor in case the dosage needs to be adjusted down or eliminated.
It's always a good idea to take other supplements that you believe you are deficient in. We recommend taking a good amount of Vitamin C with MSM (Ester-C is best because it is non-acidic), but Vitamin E also certainly falls within that category of supplements that most of us do not get enough of.
: Does lipitor, diazide, and lexapro interfere with taking MSM? I am taking those medications and want to know if it is safe to take MSM. And do I need to include Vit E along with the MSM?
Post a Followup